Vesicare benefits

Common Questions and Answers about Vesicare benefits

vesicare

Hi there I am on 5 mg of vesicare at night. I asked my Dr if I could take another 5mg in the morning and he said yes. But i have noticed I am really tired all the time now and i developed a very sore throat - especailly in the morning. I think these are related to the increase of the tablet. Any other medications I can try?
GP has put me on Vesicare 5mg. It is to help my incontinence. Anyone else taking this? How is it?
It is a side affect of Vesicare and having numbness in those regions doesn't help, I also suffer from a very dry mouth on Vesicare too, but the benefits for me at the moment out weigh the drawbacks, providing we can get my constipation under control. B.T.W. I take 10mg of Vesicare, I tried 5 but it wasn't affective in reducing my bladder spasms etc., but I was also offered Botox, so I wonder if that causes constipation?
It is day 3 since the solu-medrol injection. The benefits seem to be wearing off. I have pain in my back, neck, and hips. The stiffness is returning. I am stomping my feet when I walk. Same old Same old. The increase in the neurotin to 300 mg TID seem to be providing some benefit in terms of decreasing the tingling, buzzing, burning, in my hands, feet .shins, etc. I can feel it but it is more of a tingling than a buzzing.
It coincided with two weeks of 90 degree weather, a couple of worse UTIs, feeling raunchy on Cipro and the Augmentin twice. Besides that I was now on Vesicare for the incontinence at double recommended dose. Major side effect - sleepiness. For 2 to 3 weeks I slept every day until 3 or 4pm and went back to bed at midnight. I felt ******. I can't describe the sadness, disappointment and depression of losing that boost in energy. Was that all I was going to get?
I don't like taking meds either but there comes a time that you decide that the benefits that you might get out of taking a medication will out weigh whatever problem you are having and I imagine that chronic fatigue could be disabling and make you depressed. I had a similar issue where my pharmacist disagreed with my doctors prescription but although they are very well trained in meds they don't get the full picture the treating doctor has. Everyone is different on medicine.
If i come across a little Dutch boy, i send him express mail, he'll be a tad flattened but i'm sure still usable lol. I was just doing some research on the benefits of botox, i'm trying to work out if it would be usefull with neuropathic pain too, my brother is in agony with his feet. If you go down that route, please if and when you can, let us know how it goes. Cheers.......
There are probably many thousands of people with the same skill, who do not have a medical condition, one person will be an asset to the country and the other may cost the country a considerable amount of money in medical and unemployment benefits that residency would entitle them too. I'm sorry but that is the truth, the Australian people pay high taxes (eg 33%+ employment tax, average price of fuel is $1.
And he says I have MS, not TM. So...now I'm on Copaxone. I also take Bacofen for my muscle spasticity and Vesicare for my bladder issues.
, maybe 6mths the longest to see how it goes and already it has given me some relief, I have had to weigh up the risks and the outcomes and at the moment my life had been so miserable without the drug that I have decided the risks are small compared with the benefits but that is for me and everyone is different. I refuse to take drugs that are addictive in nature. (by the way I am talking about Vesicare) and Gabapentin.
Each drug prescribed has several different side effects. The worst one for me were Vesicare and Flagyl. Flagyl effects the meylin on nerves for those with nerve conditions. In 2000 I received Flagyl after having been diagnosed with a staph infection. Without the Flagyl, I most likely would no longer be here, however neurologically I detriorated some more. Doctor who prescribe drugs do so because they feel that the benefits of a drug outweigh the side effects.
How great it is that you are among those who are receiving the benefits. What a nit. Glad you didn't have to run from him yourself - he's not worth it. I too think insurance shouldn't have to pay for false exams and testing.
I'll let you know if it starts going down. Liquorice tea has a lot of health benefits, I guess I was just having too much of it, and didn't need the extra cortisol effect. Was also experiencing thumping palpitaions and lightheadedness, headaches and tiredness. Hoping it is just the tea. Might be worth thinking about what herbs or chemicals you are having daily and checking the cautions. I hope you are all finding your answers somewhere, shedding the unwanted pounds and feeling better.
MedHelp Health Answers